Hokkaido Mathematical Journal

No.2

ONODERA Takeshi,
Codominant dimensions and Morita equivalences
Hokkaido Mathematical Journal, 6 (1977) pp.169-182
IWASAKI Shiro,
On a theorem of Manning-Cameron
Hokkaido Mathematical Journal, 6 (1977) pp.183-187
OTSUKI Tominosuke,
A family of hypersurfaces in $S^{n+1}$ defined by the harmonic conjugate relation
Hokkaido Mathematical Journal, 6 (1977) pp.188-215
SEKIGAWA Kouei,
On some 4-dimensional Riemannian manifolds satisfying $R(X,Y)cdot R=0$
Hokkaido Mathematical Journal, 6 (1977) pp.216-229
NAITOH Hiroo,
On cut loci and first conjugate loci of the irreducible symmetric $R$-spaces and the irreducible compact hermitian symmetric spaces
Hokkaido Mathematical Journal, 6 (1977) pp.230-242
WADA Tomoyuki,
On the existence of \textit{p}-blocks with given defect groups
Hokkaido Mathematical Journal, 6 (1977) pp.243-248
FUJIMURA Shigeyoshi,
On a certain change of affine connections on an almost quaternion manifold
Hokkaido Mathematical Journal, 6 (1977) pp.249-254
MOTOSE Kaoru,
On radicals of principal blocks
Hokkaido Mathematical Journal, 6 (1977) pp.255-259
UCHIYAMA Mitsuru,
Hyperinvariant subspaces for contractions of class $C_{cdot 0}$
Hokkaido Mathematical Journal, 6 (1977) pp.260-272
OKUBO Kazuyoshi,
The unitary part of paranormal operators
Hokkaido Mathematical Journal, 6 (1977) pp.273-275
TAKAHASHI Yasuji,
On measurable norms and abstract Wiener spaces
Hokkaido Mathematical Journal, 6 (1977) pp.276-283
YAMAMOTO Kazuhiro,
Parametrices for pseudo-differential equations with double characteristics II
Hokkaido Mathematical Journal, 6 (1977) pp.284-295
MIYAMOTO Masahiko,
Fusion and groups admitting an automorphism of prime order fixing a solvable subgroup
Hokkaido Mathematical Journal, 6 (1977) pp.296-301
TANAKA Hiroshi,
On Harnack's pseudo-distance
Hokkaido Mathematical Journal, 6 (1977) pp.302-305
OTAKI Hiroshi,
A relation between the F. and M. Riesz theorem and the structure of LCA groups
Hokkaido Mathematical Journal, 6 (1977) pp.306-312
YOSHIKAWA Atsushi,
Construction of a parametrix for the Cauchy problem of some weakly hyperbolic equation I
Hokkaido Mathematical Journal, 6 (1977) pp.313-344
KURATA Masahiro,
On maximal hyperbolic sets
Hokkaido Mathematical Journal, 6 (1977) pp.345-349